# SDR GTIA2020050435170

- Difficulty date: May 2, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 21,265 hours, 9,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE REQ SERVICE-SERVICED L2 BOTTLE IAW AMM 52-10-00-614-001
